# SDR AALA20150104011

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 83,922 hours, 13,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER EXIT SIGN INOPERATIVE.  R & R LAMPS AT R2 LOWER EXIT SIGN IAW AMM 33-51-01.  SYS CHECKED NORMAL.
